# SDR IPXA2019052142340

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 41,387 hours, 6,231 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**EMERGENCY DECLARED**  ENCOUNTERED MODERATE INTERMITTENT SEVERE TURBULANCE FOR APPROX 60 SEC. FL 400 M. 83S A/C WT APPROX 497.0 LNAV DISENGAGED. AUTO PILOT REMAINED ENGAGED MOMENTARY STICK SHAKER 2-3 TIMES.C/W AIRPLANE COND INSP PER AMM 05-51-03-201 AFTER MOMENTARY STICK SHAKER AND CHK COND SATIS.
